# SDR TWAA9910706

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 229-245
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUSELAGE SKIN REPAIR INSTALLED WITH BLIND FASTENERS AT STA 229 TO 245, STRINGER 18L.  REPAIRED PER SRM 53-04, FIG 12B, WITH SOLID FASTENERS AND ADDING FINGER DOUBLER.
